| Model Number |
FX-410450 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Seroma (2069)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported left side ¿fluid collection¿ and ¿exchange from textured to smooth due to product concern".The device has been replaced.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformities noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation is: ¿fluid collection¿.
Event or Problem Description
Healthcare professional reported left side ¿fluid collection¿ and ¿exchange from textured to smooth due to product concern".The device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: anxiety/product/procedure: unable to confirm as it is a medical event not related to the device.Seroma-late: unable to confirm as it is a medical event not related to the device.Additional observations: deformation observed.Wear abrasion observed.Crease fold observed.No further actions are required as the device was implanted.